U. Biccari, S. Micu Null-controllability properties of the wave equation with a second order memory termJ DIFFER EQUATIONS, Vol. 267, No. 2 (2019), pp. 1376-1422 doi.org/10.1016/j.jde.2019.02.009
Abstract: We study the internal controllability of a wave equation with memory in the principal part, defined on the one-dimensional torus . We assume that the control is acting on an open subset , which is moving with a constant velocity . The main result of the paper shows that the equation is null controllable in a sufficiently large time and for initial data belonging to suitable Sobolev spaces. Its proof follows from a careful analysis of the spectrum associated to our problem and from the application of the classical moment method.